# SDR R61A201408090966

- Difficulty date: July 30, 2014
- Submitted: August 9, 2014
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 11,880 hours, 11,727 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 85547156103104
- Condition: Dented
- Location: Rudder
- Part time: 11,880 hours, 11,727 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK.  AFT RUDDER SKIN WAS DAMAGED. REMOVED AND REPLACED UPPER MIDDLE RIGHT SIDE SKIN OF RUDDER IAW SRM 51-42-45-02-01 AND R & R MIDDLE LT SKIN IAW SRM 51-42-05-02-01.  ACFT REMAINS OUT OF SERVICE FOR COMPLETION. "MAJOR"
